Dial Direct:
+234 (0) 8099-22-9194
₦9,500.00
Corsodyl Daily Defence Alcohol Free Mouthwash Cool Mint promotes healthy gums, while protecting and fighting bad breath. Healthy gums are the foundation of healthy teeth. Corsodyl Daily mouthwash is specially formulated for everyday use to help maintain the health of both your gums and teeth. The clinically proven formula helps remove plaque which is a […]
Learn More₦9,500.00
₦9,500.00
Maalox Suspension contains two different medicines. They are called dried aluminium hydroxide gel and magnesium hydroxide. They belong to a group of medicines called antacids. Maalox Suspension is used for: • Heartburn or when your stomach has too much acid (indigestion) • Infllammation of the stomach (gastritis) • When prescribed by a doctor may also […]
Learn More₦9,500.00
₦9,950.00
Ventolin is used for the treatment of chronic bronchitis, asthma and other breathing disorders. It works by relaxing the muscles in the walls of the small airways in the lungs. This helps to open up the airways and make breathing easier. Ventolin medicine contains the active ingredient salbutamol, which is a type of medicine known as […]
Learn More₦9,950.00
Product Description 100% Pure Lose Weight with Green Coffee‡ 60 Tabs+ 40 Free Weight Loss Key Ingredient – Scientifically Researched 9X More Garcinia Cambogia Per Day Than The Competitor Dietary Supplement Gluten Free Non-Stimulant Easy-to-Swallow Veggie Tablets Why Purely Inspired® 100% Pure Garcinia Cambogia+? Contains 9X more Garcinia cambogia per day than the competitor Made […]
Learn More₦10,500.00
Nicorette 4mg Gum is suitable for those smoking more than 20 cigarettes a day. For adults and children 12 years and over. Please read the enclosed leaflet carefully before starting to use the product and note the chewing technique. Chew one piece when you feel the urge to smoke. Do not use more than 15 pieces a day. Chewing Technique: 1. Chew slowly until the taste becomes strong. 2. Rest between gum and cheek. 3. chew again when taste has faded. Nicorette gum relieves and/or prevents withdrawal symptoms including cravings experienced when trying to stop smoking or cutting down on cigarettes. It provides a safer alternative to smoking for both the individual and those around them. Ideally you should aim to stop smoking. However, this product can be used either to completely replace all your cigarettes, or if you do not feel ready to stop smoking completely, to replace certain cigarettes and therefore help you to cut down. It may also help increase your motivation to quit. Always read the label. Requires willpower.
Learn More₦10,800.00
₦11,400.00
Piriton Allergy Tablets are used to treat the allergic symptoms (runny or itchy nose with or without stuffiness) caused by hayfever and other allergies e.g. pet and house dust mite allergies. They relieve itchiness, redness, swelling, tenderness and irritation associated with many allergic skin problems. Piriton Allergy Tablets also relieves the itchy skin rash of […]
Learn More₦11,400.00
₦11,500.00
Gaviscon Advance Liquid contains double the concentration of sodium alginate compared with Gaviscon Original and therefore provides the strongest Gaviscon treatment that works as a raft. i.e by forming a thick layer on top of the stomach contents which prevents acid rising back up into the oesophagus.
Learn More₦11,500.00
₦11,950.00
This unique nutrient combination contained in each tablet nourishes and protects from the inside and provides essential micronutrients to support the building blocks of your skin, hair and nails, as well as maintaining their health and appearance. This approach delivers outstanding results, with an effectiveness that works on a deeper level than moisturising creams or […]
Learn More₦11,950.00
₦12,500.00
What are ‘WellKid Original Smart Chewable Multivitamins?’ Healthy growth is vital during the first 12 years of a child’s life. Rapid development of bones, muscles, blood and the brain mean that children have a high nutrient requirement in relation to their body size. Meeting those requirements can be a challenge. Sometimes it is difficult to […]
Learn More₦12,500.00
Description Advanced multivitamin multi-mineral food supplement with sweeteners Free from sugar Food Supplement Advanced Vitamin C, B6, B12, Zinc and Selenium – Immune Support* Redoxon® Advanced is a high strength formula that contains all vitamins and minerals to help maintain your immune system – your body’s natural protector – on top form. *Vitamins (C, A, […]
Learn More₦12,950.00
₦12,950.00
Elgydium Soft Toothbrush is the user friendly engineered value toothbrush. It contains approximately 2000 round tip soft bristles to prevent any damage to sensitive teeth and gums. Use the Elgydium Toothbrush at least twice a day and you won’t be able to stop smiling. Finely rounded bristled brush to combat plaque. With a simple design […]
Learn More₦12,950.00
The Accu-Chek Aviva test strips help make every strip count, by making it easy to test right the first time. Easy to handle test strips. A larger, wider test strip is easy to use. It features a protective coating so can be handled from anywhere on the strip without risk of influencing the blood glucose test result. Easier […]
Learn More₦12,950.00
₦12,950.00
Elgydium Classic Toothbrush Medium is designed with finely rounded bristles to combat plaque. It is made with a simple design of 2000 bristles on a flat head that ensures deep cleansing and removal of plaque every time you brush. Complete with a plastic head cover for easy travel. Colour may differ
Learn More₦12,950.00
Gaviscon Double Action Liquid brings fast soothing and long lasting relief from the pain and discomfort of heartburn and acid indigestion. It gets to work in two different ways: Neutralising excess stomach acid to relieve pain and discomfort.Forming a protective barrier over the stomach contents to soothe the burning pain in your chest.
Learn More₦12,950.00
Do not refrigerate. Keep out of reach of children.
Learn More₦13,800.00
₦13,800.00
Vicks VapoRub is used to relieve nasal catarrh and congestion, sore throats and coughs due to colds. Contains aromatic ingredients such as Menthol and Camphor to calm a cough, Eucalyptus to relieve catarrh and Eucalyptus and Menthol to relieve nose congestion. Contains Turpentine oil, Camphor, Eucalyptus oil and Menthol Provides symptomatic relief of sore throats […]
Learn More₦13,800.00
₦13,950.00
Olbas Oil provides you with immediate relief for catarrh, colds and sinuses. It is a mixture of essential pure plant oils for relief of bronchial and nasal congestion and hayfever by inhalation, and for symptomatic relief of muscular pain by application to the skin. Can be used by all the family from aged 3 months […]
Learn More₦13,950.00
₦13,950.00
Each chewable tablet contains 250mg sodium alginate, 106.5mg sodium bicarbonate and 187.5mg calcium carbonate as the active ingredients. The tablets do not contain sugar or gluten.
₦13,950.00
₦14,500.00
Artequine-600/750 is used to treat patients who present an acute uncomplicated malaria infection caused by Plasmodium falciparum (a particular type of malaria parasite) acquired in areas with high transmission of the diseases (e.g., Africa). This drug is also recommended to treat falciparum malaria parasite which are resistant to other anti-malaria drugs, or malaria caused by mixed […]
Learn More₦14,500.00
₦14,500.00
Features Relax and soak your body Antiseptic healing properties Soothes muscle aches and pains Information Relax your body with the Elysium Spa Epsom Salts. Helps De-stress and detoxify your body by simply relaxing in your bath, soaking in the antiseptic healing properties. Great for your skin, this amazing product also soothes muscle aches and pains […]
Learn More₦14,500.00
Food Supplement Vitamin C Contributes to the normal function of the immune system Contributes to normal function of the nervous system Contributes to normal energy-yielding metabolism For generations, Haliborange has been a delicious way of adding to the body’s supply of Vitamin C effectively and easily. Bursting with the flavour of sunshine orange, Haliborange effervescent […]
Learn More₦14,500.00
₦14,950.00
Vitamin C helps the body build up resistance. It is also an antioxidant that neutralize free radicals as well as helping the body to form collagen, which supports tissues within the body. Calcium is necessary to build strong bones and teeth. At different stages of their lives, women tend to lose calcium, which is the […]
Learn More₦14,950.00
₦15,950.00
Imodium Instants tablets will melt-in-the-mouth which help to treat two different types of diarrhoea. If you’re suffering from short term diarrhoea or diarrhoea that’s caused by an IBS flare-up, these tablets can help to ease your symptoms quickly and effectively Imodium Instants is a medicine which is used to treat sudden short-lived (acute) attacks of […]
Learn More₦15,950.00
₦16,500.00
Quantity: 50 Primarily used for self testing the blood sugar level Just need to simply put a small drop of blood on the strip and get fast results without any hassles of going to the doctor Helps you check your blood sugar level within the comfort of your own home.
Learn More₦16,500.00
₦16,800.00
Night Nurse Capsules are used for night-time relief of the major symptoms of colds, chills and influenza. The medicine contains three active ingredients: Paracetamol is a painkiller and reduces your temperature when you have a fever. Promethazine hydrochloride is an antihistamine which dries up a runny nose and aids restful sleep. Dextromethorphan hydrobromide is a […]
Learn More₦16,800.00
₦17,500.00
Active ingredients (in each caplet)
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
Purpose
Pain reliever
Nighttime sleep aid
Inactive ingredients
carnauba wax, crospovidone, FD&C blue no. 1 aluminum lake, hypromellose, magnesium stearate, microcrystalline cellulose, polyethylene glycol, polysorbate 80, povidone, pregelatinized starch, sodium starch glycolate, stearic acid, titanium dioxide
₦17,500.00
₦17,500.00
Lemsip Cold & Flu Sachets contain a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a […]
Learn More₦17,500.00
₦17,800.00
₦17,800.00
Nasal congestion (or a blocked nose) can make you breathe through your mouth instead of your nose which may cause snoring and a bad night’s sleep for you and your partner. Breathe Right Nasal Strips gently open your nasal passages helping you to breathe better by providing temporary relief from nasal congestion and stuffiness which […]
Learn More₦18,500.00
Omron Positive Mains Adapter sold seperately. The OMRON M7 is the perfect device for all users interested in an upper arm monitor that is easy to use and extremely comfortable. The device comes with the unique ML comfort cuff. This cuff fits all, normal adult size (from 22cm) to the very large arm size of […]
Learn More₦18,500.00
₦18,950.00
Faforon Herbal is an organic formulation made from the Africa’s finest stems & contains the following active ingredients:
Khaya Grandifoliola, Boscia Agustifolia, Sorghum Bicolor,Cocoa Specie, Solvent – Ethanol & Water, Dialium Guineense
Extracts from these stems have been shown to contain enormous amount of phytochemicals which have antioxidants, haematinic effect, antimicrobial effects etc, which significantly builds the blood cells, boosts the immune systems, cleanses the circulatory system, helps to balance the entire body’s system & lay a solid foundation for healthy living.
Learn More₦18,950.00
₦18,950.00
Relieves periods of worry, irritability, stresses & strains. Promotes natural sleep. A traditional natural plant remedy. Kalms is a traditional herbal remedy containing a blend of pure plant ingredients that can bring welcome relief from worry and irritability often caused by the stresses of modern living. Kalms helps to relieve these symptoms so promoting the […]
Learn More₦18,950.00
₦18,950.00
Panadol NightPain with paracetamol and diphenhydramine provides effective relief from night time pain to help you feel better and sleep better.
Learn More₦18,950.00
Description Collagen Type 1 & 3 6 g Collagen Per Serving For Healthy Skin, Hair, Nails & Joint Support Dietary Supplement Grass-Fed Keto Certified Gluten-Free IGEN Non-GMO Tested Super Collagen + Vitamin C is a clinically studied formula combining Hydrolyzed Collagen and an essential antioxidant, Vitamin C. Together, they can support healthy collagen formation for […]
Learn More₦18,950.00
₦19,500.00
Panadol Actifast Soluble Tablets are an effective pain reliever and fever reducer and are suitable for all ages from 6 years old. Each effervescent tablets contains the active ingredient Paracetamol 500mg. Also includes sorbitol (E420). Sodium content 427mg per tablet.
Learn More₦19,500.00
₦19,500.00
Hydroxychloroquine Sulphate
Learn More₦19,500.00
₦19,950.00
Berocca – Packed with Vitamins and Minerals Berocca is a high dose formulation of B and C vitamins plus other essential minerals. These key nutrients work in synergy to help you to perform at your best and get the most out of the day ahead. Berocca is free from artificial stimulants, so offers a healthy […]
Learn More₦19,950.00
The active substance is Fluticasone Furoate. Each spray delivers 27.5 micrograms of Fluticasone Furoate. The other ingredients are Glucose Anhydrous, Dispersible Cellulose, Polysorbate 80, Benzalkonium Chloride, Disodium Edetate, Purified Water.
Fluticasone Furoate, the active ingredient in Avamys nasal spray, is a corticosteroid that has potent anti-inflammatory action. It binds to the cells in the nasal passage and over time it reduces the inflammatory symptoms associated with allergic rhinitis.
Most patients who use Avamys start to notice benefits within 8-24hrs of starting treatment, but due to the nature of inflammation, it could take between 7-14 days of continuous use to see the full anti-inflammatory effects. Whilst this steroid nasal spray may not provide immediate allergy relief, using this spray regularly stop/reduce allergic rhinitis before it even starts!.
One bottle of Avamys contains 120 sprays and can last for up to 2 months once your symptoms are controlled.
Learn More₦19,950.00
Theraflu ExpressMax Daytime Severe Cold and Cough Syrup medicine Powerful relief from severe cold and cough symptoms such as sore throat pain, headache, minor body aches and pains, and nasal and sinus congestion Specially formulated cold and cough syrup provides a warming sensation and relief from cold and flu symptoms Powerful daytime cold medicine in […]
Learn More₦19,950.00
₦21,950.00
CB12 prevents and treats bad breath. Ensures first class breath for those who are more sensitive to strong flavours while still providing 12 hours of protection. The powerful and unique combination of CB12 neutralises the formation of the substances that cause unpleasant breath. The unique and patented formulation of CB12 binds with the lining of […]
Learn More₦21,950.00
Description Collagen Type 1 & 3 Hyaluronic Acid Biotin For Radiant Skin, Healthy Hair & Nails 3 g Collagen Per Serving Dietary Supplement Grass-Fed + Gluten-Free Igen Non-GMO Tested This Product is Keto Certified Boost your inner beauty. Collagen Beauty Builder nourishes your body with healthy nutrients that support your radiant beauty from the inside […]
Learn More₦22,500.00
₦23,700.00
Pregnacare Plus has been carefully developed to help safeguard your dietary needs from pre-conception, during pregnancy and through to the end of breastfeeding and can be taken at any point during pregnancy. This product is not a substitute for a healthy balanced diet. If you are taking anticoagulants or suffer from food allergies do not […]
Learn More₦23,700.00
High Quality Empty First Aid Box-
Learn More₦23,950.00
₦26,500.00
This electrical Avent breast pump is more comfort, more milk naturally when you are comfortable and relaxed, your milk flows more easily. Sit comfortably with no need to lean forward and let the soft massage cushion gently stimulate your milk flow. Sit more comfortably with no need to lean forward with the Philips AVENT Comfort […]
Learn More₦26,500.00
₦26,500.00
The ultimate support in the Pregnacare range Pregnacare Max offers the ultimate formula in the range for mums-to-be who want the maximum nutritional support from Pregnacare. This advanced formula helps to safeguard daily intake of important nutrients during pregnancy. The dual pack provides 400mcg folic acid the exact level recommended by the UK Department of […]
Learn More₦26,500.00
₦26,950.00
Active ingredients: Each effervescent tablet contains: Paracetamol 500mg of and Caffeine 65mg. Sodium content 427mg per tablet.
Learn More₦26,950.00
₦27,500.00
Accu Chek Active Glucometer provides plasma-calibrated results to allow easy comparison with laboratory methods.
Learn More₦27,500.00
₦27,950.00
Pepto-Bismol has a protective coating action and can provide fast relief of: Heartburn indigestion stomach Upset Nausea Anti Diarrhoea
Learn More₦27,950.00